# SDR DALA2024081408144

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, GOUGE ON SEAT TRACK LOCATED AT STA 847+8", RBL 25 AND WL 208. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK SECTION FROM STA 827 TO STA 887 RBL 25 WL 208 PER B737 SRM 53-00-52-2R-5, FIG 202 TABLE 201. (LP 0500551)
